Results 1 to 12 of 12
Like Tree2Likes
  • 1 Post By Robert_325
Problem I hope is the Suboxone
  1. #1
    TheLateralEye is offline New Member
    Join Date
    May 2012
    Posts
    15

    Default Problem I hope is the Suboxone

    I've been on Suboxone for about 15 months and ever since then I've had erection problems. It's difficult to achieve full erection and it's difficult to remain hard. I'm pretty sure this is because of the Suboxone but I'm not entirely sure. I don't remember this happening before the Suboxone but I'm kind of worried it could be something else. All my veins have collapsed from IV >>>>>> and other drug use so maybe that could have something to do with it. I've looked online and can not find much about other Suboxone patients having this problem, so I was wondering if anyone has any information on this issue that can help me out. Thanks.

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Longterm sub use as well as other opiates destroys your testosterone levels. Get your real dr to do blood work and you can get medication. Being on subs fifteen months is entirely too long.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    TheLateralEye is offline New Member
    Join Date
    May 2012
    Posts
    15

    Default

    Thanks for the advice I'm really hoping this is because of the suboxone and can be reversed.

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Don't worry the testosterone will fix you right up. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  5. #5
    bekka1964 is offline Junior Member
    Join Date
    Apr 2012
    Location
    Florida (near the beach)
    Posts
    49

    Default

    well I am female but two main reasons I wanted off subs was low to no sex drive and weight gain, off subs 2days Im getting better, had not had sex in months recently had it 3 times in the last week. hang in there

  6. #6
    TheLateralEye is offline New Member
    Join Date
    May 2012
    Posts
    15

    Default

    Quote Originally Posted by Robert_325 View Post
    Don't worry the testosterone will fix you right up. God bless.

    Will I need testosterone for sure or will things go back to normal after I'm off the subs?

  7. #7
    WillTheXPillUser is offline New Member
    Join Date
    Jul 2012
    Posts
    1

    Default

    I'm on Suboxone my-self. I've had the same problems as well as constipation. First you might be on to high of a dose. Usually they start you on a high dose, an work down from there. Generally three is the most they will give you. Because studies have shown no significant change, or benefit out of taking more. Also 15 months is not to long. Some people my need to be on it for life. Its to help with your withdrawal symptoms, as well as a preventative from you relapsing. About the sex, it is the suboxone. Try little things at first. Like maybe spicing up your sex life. New positions or if your like me there's not one move that's new. Try it in new places. Bathrooms at restaurants, changing rooms at stores, ext. If that does not work you can seek your docs opinion. He'll probably prescribe you something. After you pay for the prescription and for the visit, you might be to broke to even take your girlfriend out. And there you are again not having sex. Also your collapsed veins would only affect the blood flow into and out of the limb you shot up in. Hopefully it wasn't your penis. If so then you might be in trouble. Cause I've never heard of a penis transplant. Good luck.

  8. #8
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by WillTheXPillUser View Post
    I'm on Suboxone my-self. I've had the same problems as well as constipation. First you might be on to high of a dose. Usually they start you on a high dose, an work down from there. Generally three is the most they will give you. Because studies have shown no significant change, or benefit out of taking more. Also 15 months is not to long. Some people my need to be on it for life. Its to help with your withdrawal symptoms, as well as a preventative from you relapsing. About the sex, it is the suboxone. Try little things at first. Like maybe spicing up your sex life. New positions or if your like me there's not one move that's new. Try it in new places. Bathrooms at restaurants, changing rooms at stores, ext. If that does not work you can seek your docs opinion. He'll probably prescribe you something. After you pay for the prescription and for the visit, you might be to broke to even take your girlfriend out. And there you are again not having sex. Also your collapsed veins would only affect the blood flow into and out of the limb you shot up in. Hopefully it wasn't your penis. If so then you might be in trouble. Cause I've never heard of a penis transplant. Good luck.



    What a total crock! This is stupid.
    pgcc likes this.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  9. #9
    Anonymous Guest

    Default

    Word.........

  10. #10
    pgcc is offline Member
    Join Date
    May 2012
    Location
    Brooklyn, NY
    Posts
    265

    Default

    I have had the same problem from all painkillers. Maybe you are extra sensitive to the suboxone??

  11. #11
    pgcc is offline Member
    Join Date
    May 2012
    Location
    Brooklyn, NY
    Posts
    265

    Default

    Quote Originally Posted by WillTheXPillUser View Post
    I'm on Suboxone my-self. I've had the same problems as well as constipation. First you might be on to high of a dose. Usually they start you on a high dose, an work down from there. Generally three is the most they will give you. Because studies have shown no significant change, or benefit out of taking more. Also 15 months is not to long. Some people my need to be on it for life. Its to help with your withdrawal symptoms, as well as a preventative from you relapsing. About the sex, it is the suboxone. Try little things at first. Like maybe spicing up your sex life. New positions or if your like me there's not one move that's new. Try it in new places. Bathrooms at restaurants, changing rooms at stores, ext. If that does not work you can seek your docs opinion. He'll probably prescribe you something. After you pay for the prescription and for the visit, you might be to broke to even take your girlfriend out. And there you are again not having sex. Also your collapsed veins would only affect the blood flow into and out of the limb you shot up in. Hopefully it wasn't your penis. If so then you might be in trouble. Cause I've never heard of a penis transplant. Good luck.
    Wow, nice response, restaurant bathrooms, huh, changing rooms, why not out in public?? I think a better solution may be viagra or something like it. The situation does suck though and it must be frustrating as hell. Like I said I've had problem w/ painkillers but not to the extent that it caused a problem in my sex life. Your best bet is talk to a dr.
    Last edited by pgcc; 07-04-2012 at 10:38 AM.

  12. #12
    pgcc is offline Member
    Join Date
    May 2012
    Location
    Brooklyn, NY
    Posts
    265

    Default

    Robert is right though testosterone will fix the problem almost right away. I was a competitive body builder and when using testosterone or its derivitives this problem was solved. I actually would have a higher sex drive than normal. It will be hard to find a Dr. to prescribe you testosterone injections, which would work the best by far, but finding one to prescribe the gel you rub on your skin should be easy. The gel is no good for muscle growth but for your purposes it should work like a charm. I know I shouldn't have used steroids but just add that to all the other things I shouldn't have done.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22